# SDR RAIA00211313

- Difficulty date: November 8, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 13,673 hours, 15,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOPERATIVE ROWS 1 TO 3. RE-SECURED CONNECTOR TO LIGHT STRIP, OPS CK OK.
